MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 700CC SIZER (US); SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 700CC SIZER (US); SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-X700
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii; use error.
 
Event or Problem Description
Healthcare professional reported left side ¿capsular contracture baker grade iii.¿ additionally, the intended use of this device was not for implantation.The device remains implanted.

Brand Name
NATRELLE INSPIRA X-FULL 700CC SIZER (US)
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10218969
Report Number9617229-2020-09625
Device Sequence Number19474229
Product Code MRD
UDI-Device Identifier10888628009615
UDI-Public10888628009615
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2023
Device Catalogue NumberMSZ-X700
Device Lot Number3301794
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR